# SDR FOTR/20198/13620

- Difficulty date: November 23, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- Aircraft time: 46,048 hours, 35,978 cycles
- Engine: Pwa JT8D15
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Zone 200
- Part time: 46,048 hours, 35,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EDGE OF LBL24 SEAT TRACK CHAFED AT BS 870. C/A REMOVED SEAT TRACK FROM STA 870 TO 960 LBL 24.75. FAB NEW SEAT TRACK FROM BAC1520-792 7178-T6511 PO NR 90010566 DIM. 90" LONG, FAB 2 ANGLES FROM BAC 1503-1000122 7178T6 PO 90010605 DIM 13.75" X 2.5" AND 13.8" X 2.5" AND FAB STRAP FROM 7075T6 .250" PO 9008117 DIM 9.6" X 2".  ALL PARTS TREATED AND PRIMED. NEW SEAT TRACK, STRAPS, AND 2 EA ANGLES INSTALLED FROM STA 870-960, ALL IAW SRM 53-10-5 FIG 1, 51-30-5, 51-30-6, 51-10-2, AND 51-30-2.
